Alert archive / Kansas / Flash Flood Warnings in 2008

Flash Flood Warning 11, NWS Topeka, KS

June 2, 2008Shawnee County, Wabaunsee County, Kansas

NWS Topeka, KS issued this flash flood warning at Jun 2, 2008, 11:15 AM CDT for Shawnee County, Wabaunsee County, Kansas. It was in force for 4 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2008, 11:15 AM CDT (16:15 UTC)
Expired
Jun 2, 2008, 3:15 PM CDT
In force
4 hr
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Flood severity
None

Counties Shawnee County, KS, Wabaunsee County, KS

The radar

The Topeka radar (KTWX), 19 km from the middle of the area, began a volume at 16:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 11:27 AM CDTHEAVY RAIN 1.951 Nnw Paxico, KS
Jun 2, 11:38 AM CDTFLASH FLOODTopeka, KSCARS FLOATING IN ROAD ON 21ST STREET IN FRONT OF FAIRLAWN MALL.
Jun 2, 11:41 AM CDTFLASH FLOODTopeka, KS1800 BLOCK OF SW CLAY REPORTS STANDING WATER OVER ROAD.
Jun 2, 11:55 AM CDTHEAVY RAIN 2.421 E Auburn, KS
Jun 2, 12:51 PM CDTHEAVY RAIN 2.756 E Rossville, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 4.3 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2008-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 46 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2008-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
46 J/kg
Mixed-layer CIN
-410 J/kg
Mixed-layer LCL
1230 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KTOP 021616
FFWTOP
KSC177-197-022015-
/O.NEW.KTOP.FF.W.0011.080602T1615Z-080602T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
1115 AM CDT MON JUN 2 2008

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SHAWNEE COUNTY IN EAST CENTRAL KANSAS...
  WABAUNSEE COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 315 PM CDT

* AT 1114 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
VERY HEAVY RAIN FROM THUNDERSTORMS OVER THE WARNED AREA. THESE 
STORMS HAVE A HISTORY OF PRODUCING 3 TO 4 INCHES OF RAINFALL IN AN 
HOUR.  

* LOCATIONS IMPACTED INCLUDE...
  TOPEKA...
  ALMA...
  ALTA VISTA...
  AUBURN...
  DOVER...
  ESKRIDGE...
  HARVEYVILLE...
  MAPLE HILL...
  MCFARLAND...
  PAXICO...
  RICHLAND...
  ROSSVILLE...
  SILVER LAKE...
  VOLLAND...
  WILLARD...
  TECUMSEH...
  PAULINE...
  KEENE...
  BERRYTON...

THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 154 AND 188.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 323 AND 355.

RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT
TO FLASH FLOODING.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST INFORMATION CONCERNING THE SEVERE WEATHER.

LAT...LON 3886 9594 3873 9595 3873 9637 3882 9639
      3882 9649 3904 9649 3904 9640 3916 9638
      3915 9609 3913 9604 3921 9603 3922 9559
      3908 9560 3905 9558 3905 9550 3886 9550
TIME...MOT...LOC 1615Z 180DEG 0KT 3901 9609

$$

CRAVEN
2 follow-up statements
000 
WGUS73 KTOP 021647
FFSTOP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1145 AM CDT MON JUN 2 2008

KSC177-197-022015-
/O.CON.KTOP.FF.W.0011.000000T0000Z-080602T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHAWNEE-WABAUNSEE-
1145 AM CDT MON JUN 2 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR
WABAUNSEE AND SHAWNEE COUNTIES...

AT 1141 AM CDT...THE PUBLIC REPORTED STANDING WATER AT THE 1800 
BLOCK OF SOUTHWEST CLAY IN TOPEKA.  AT 1138 AM...THE PUBLIC ALSO 
REPORTED CARS FLOATING IN THE STREET AT 21ST STREET IN FRONT OF 
FAIRLAWN MALL. MANY COUNTY ROADS ARE EXPERIENCING STANDING WATER 
FROM THE QUICK HEAVY RAINFALL. CREEKS AND STREAMS ARE ALSO EXPECTED 
TO RISE QUICKLY. 

LOCATIONS IMPACTED INCLUDE...
TOPEKA...ALMA...ALTA VISTA...AUBURN...DOVER...ESKRIDGE...
HARVEYVILLE...MAPLE HILL...MCFARLAND...PAXICO...RICHLAND...
ROSSVILLE...SILVER LAKE...VOLLAND...WILLARD...TECUMSEH...PAULINE...
KEENE AND BERRYTON.

THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 154 AND 188.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 323 AND 355.

LAT...LON 3886 9594 3873 9595 3873 9637 3882 9639
      3882 9649 3904 9649 3904 9640 3916 9638
      3915 9609 3913 9604 3921 9603 3922 9559
      3908 9560 3905 9558 3905 9550 3886 9550
TIME...MOT...LOC 1645Z 180DEG 0KT 3901 9609

$$

CRAVEN
000 
WGUS73 KTOP 022008
FFSTOP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
308 PM CDT MON JUN 2 2008

KSC177-197-022018-
/O.EXP.KTOP.FF.W.0011.000000T0000Z-080602T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHAWNEE-WABAUNSEE-
308 PM CDT MON JUN 2 2008

...THE FLASH FLOOD WARNING WILL EXPIRE AT 315 PM CDT FOR WABAUNSEE
AND SHAWNEE COUNTIES...

AT 308 PM CDT...LOCAL LAW ENFORCEMENT REPORTS THAT THE FLASH FLOODING
IS NO LONGER OCCURRING AND RUNOFF FROM THE THUNDERSTORMS CONTINUES TO
RECEDE. THEREFORE THE FLASH FLOOD WARNING IS NO LONGER IN EFFECT.

THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 154 AND 188.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 323 AND 355.

LAT...LON 3886 9594 3873 9595 3873 9637 3882 9639
      3882 9649 3904 9649 3904 9640 3916 9638
      3915 9609 3913 9604 3921 9603 3922 9559
      3908 9560 3905 9558 3905 9550 3886 9550
TIME...MOT...LOC 2008Z 180DEG 0KT 3901 9609

$$

CAVANAUGH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 2, 4:07 AM CDT, 7 hours 8 minutes earlier.

Area forecast discussion, Jun 2, 4:07 AM CDT, 7 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
407 AM CDT MON JUN 2 2008

.DISCUSSION...

COMPLICATED FORECAST AGAIN THIS MORNING WITH CONVECTIVE TIMING AND
COVERAGE THE BIGGEST CHALLENGE. CONCERN FOR SIGNIFICANT
THUNDERSTORMS IS PRESENT FOR NEARLY EVERY PERIOD THROUGH THURSDAY
NIGHT.

LITTLE CHANGE ALOFT FROM PREVIOUS DAYS WAS SEEN IN THE 00Z UPPER AIR
DATA WITH A RATHER STRONG UPPER LEVEL JET NOT FAR OFF WITH 100KT
250MB SPEEDS FROM CENTRAL UTAH ARCING NORTHEAST INTO NEBRASKA THEN
SOUTHEAST INTO NORTHEAST KANSAS. THE UPPER LEVEL RIDGE WAS SHUNTED A
BIT FARTHER EAST BUT OVERALL FLATTENED TROF/RIDGE/TROF PATTERN
PERSISTS ALOFT. VERY WARM TEMPS WERE NOTED IN THE SOUTHERN ROCKIES
/700MB TEMP OF 17C AT KABQ/ WITH BETTER LOW LEVEL MOISTURE REMAINING
TO THE SOUTH. SURFACE FRONT IS HARD TO PICK OUT...BUT BROAD LOW
PRESSURE OVER THE HIGH PLAINS WAS BRINGING 65F DEWPOINTS INTO
EASTERN COLORADO AND UPPER 50S DEWPOINTS INTO WESTERN NEBRASKA.

NOCTURNAL ELEVATED CONVECTION HAS FORMED FARTHER NORTH THIS MORNING
THAN IN PREVIOUS MORNINGS. ELEVATED THICKNESSES AND CORFIDI VECTORS
SUGGEST STRONGER NORTHERN NEBRASKA MESOSCALE CONVECTIVE SYSTEM /MCS/
CONVECTION WILL ENTER AT LEAST THE NORTHEASTERN ZONES THIS
MORNING...PERHAPS LINGERING INTO EARLY AFTERNOON. MAY ALSO SEE
WESTERN KANSAS CONVECTION SPREAD EAST AS LOW LEVEL
MOISTURE/INSTABILITY INCREASE SHARPLY OVER NEXT SEVERAL HOURS.
FORECAST SOUNDING ARE SIMILAR WITH ELEVATED MIXED LAYER /EML/ COMING
IN A BIT SLOWER THAN EARLIER EXPECTED...WITH LITTLE CAPPING
SUGGESTED BY LATE AFTERNOON. SURFACE LOW WILL REMAIN TO THE WEST TO
BRING SOME CONVERGENCE TO THE REGION. WILL KEEP SOME PRECIP MENTION
FOR ALL AREAS THIS AFTERNOON FOR THESE REASONS. BULK SHEAR WILL BE
RATHER HIGH WITH DECENT AMOUNTS OF INSTABILITY /AS LONG AS EARLY DAY
CONVECTION ISN/T TOO PERSISTENT/ FOR A SEVERE WEATHER THREAT.

EML STEADILY INCREASES TONIGHT...WITH 16C 700MB TEMPS EXPECTED TO BE
COMMONPLACE BY DAWN TUESDAY. BELIEVE ANY AFTERNOON CONVECTION WILL
QUICKLY MOVE NORTHEAST BY EVENING...BUT MCS MOVEMENT FORECAST
TECHNIQUES SUGGEST STORMS THAT MAY FIRE AHEAD OF A DECENT WAVE TO
THE  NORTHWEST MAY ENTER THE NORTHERN ZONES AGAIN TONIGHT. EML MAY
KEEP THIS IN CHECK FOR THE LOCAL AREA...BUT SMALL POPS STILL SEEM
JUSTIFIED FOR AT LEAST THE NORTH. A STRONG LOW LEVEL JET WILL HELP
KEEP LOWS IN THE UPPER 60S TO AROUND 70.

WEAK COLD FRONT ASSOCIATED WITH THE PASSING MID LEVEL WAVE IS
PROGGED TO BE A LITTLE SLOWER TO MOVE THROUGH THE AREA...PERHAPS
REMAINING OVER THE EAST CENTRAL COUNTIES FOR THE AFTERNOON. DEEP LOW
LEVEL MOISTURE WRAPS IN BEHIND THE BOUNDARY TO LIKELY BRING EVEN
MIXED LAYER CAPES INTO THE 2500 J/KG RANGE. EML APPEARS TO WEAKEN
CONSIDERABLY BEHIND THE WAVE BUT SOME CAPPING WILL LIKELY REMAIN.
WILL INCREASE AMOUNT AND COVERAGE OF PRECIPITATION CHANCES GIVEN
SLOWER BOUNDARY AND WEAKER CAPPING. ANY CONVECTION MAY PERSIST INTO
THE EVENING...WITH GREATER CONCERN IF IT CAN PERSIST PAST SUNSET
WHEN LOW LEVEL JET INCREASES AND PUSHES MOISTURE OVER THE WEAK
BOUNDARY. CHANCE POPS WILL BE KEPT INTO TUESDAY NIGHT MAINLY FOR
SOUTHERN AREAS.

WEDNESDAY WILL SEE THE NEXT WESTERN SURFACE LOW RAPIDLY DEEPEN WITH
A BOUNDARY POSSIBLY SETTING UP OVER THE NORTHERN COUNTIES AND A
DRYLINE COMING INTO FOCUS OVER SOUTHWESTERN KANSAS. INSTABILITY AND
SHEAR WILL AGAIN BE SIGNIFICANT...WITH ANY STORMS MOVING NORTHEAST
OFF EITHER BOUNDARY...SUGGESTING AT LEAST SMALL POPS FOR THE
NORTHERN AND WESTERN ZONES WEDNESDAY AND WEDNESDAY NIGHT.

THURSDAY AFTERNOON AND NIGHT STILL APPEARS TO BRING THE MOST
WIDESPREAD SEVERE WEATHER POTENTIAL TO THE AREA...BUT BETTER CHANCES
MAY HOLD OFF IN EASTERN AREAS UNTIL EVENING WITH EML IN PLACE. SMALL
ADJUSTMENTS WERE MADE TO THESE PERIODS.

&&

.AVIATION...

VFR CONDITIONS ARE EXPECTED TO CONTINUE AT THE TAF LOCATIONS FOR THE
NEXT 24 HOURS. THE EXCEPTION WILL BE ANY CONVECTION THAT DEVELOPS
WILL PRODUCE MVFR TO IFR VSBYS AND CIGS. ATTM THERE ARE A COUPLE OF
AREAS OF CONVECTION THAT MAY MOVE INTO THE TAF SITES BY 12Z NEAR
KMHK AND NEAR 15Z AT KFOE AND KTOP THEN CONTINUE THROUGH 19Z.
ISOLATED TSRA EXPECTED TONIGHT AND WILL NOT INTRODUCE IN TAFS ATTM.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Jun 2, 5:04 AM CDT, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
504 AM CDT MON JUN 2 2008

KSZ008>012-020>024-026-034>040-054>056-058-059-031015-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
504 AM CDT MON JUN 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA TODAY..AND NORTH OF A
LINE FROM HERINGTON TO LYNDON TO GARNETT TONIGHT. SOME SEVERE
THUNDERSTORMS WILL BE POSSIBLE. LARGE HAIL AND DAMAGING WINDS WILL
BE THE PRIMARY HAZARDS...BUT AN ISOLATED TORNADO CANNOT BE RULED
OUT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORM CHANCES EXIST FOR LOCATIONS SOUTHEAST OF A LINE FROM
WASHINGTON TO MINNEAPOLIS TUESDAY AFTERNOON...FOR THE ENTIRE AREA
TUESDAY NIGHT...FOR LOCATIONS MAINLY ALONG AND NORTH OF
INTERSTATE 70 WEDNESDAY AND WEDNESDAY NIGHT...FOR THE ENTIRE AREA
AGAIN THURSDAY AND THURSDAY NIGHT...FOR MUCH OF NORTHEAST AND
EAST CENTRAL KANSAS FRIDAY....AND FOR MUCH OF NORTH CENTRAL AND
NORTHEAST KANSAS SATURDAY NIGHT. SEVERE THUNDERSTORMS MAY OCCUR IN
MANY OF THESE PERIODS...ESPECIALLY DURING THE AFTERNOON AND
EVENING HOURS ON TUESDAY...WEDNESDAY...AND THURSDAY. LOCALLY HEAVY
RAINFALL WILL ALSO BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED TODAY AND TONIGHT.

In the hours before

Local storm report, Jun 2, 10:55 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1055 AM CDT MON JUN 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     HAIL             1 N ALMA                39.03N 96.29W
06/02/2008  E2.75 INCH       WABAUNSEE          KS   LAW ENFORCEMENT

&&

BYRNE
Local storm report, Jun 2, 10:56 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1056 AM CDT MON JUN 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 AM     HAIL             MAPLE HILL              39.08N 96.03W
06/02/2008  E0.75 INCH       WABAUNSEE          KS   TRAINED SPOTTER

&&

BYRNE
Local storm report, Jun 2, 11:02 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1102 AM CDT MON JUN 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1054 AM     HAIL             MAPLE HILL              39.08N 96.03W
06/02/2008  E1.50 INCH       WABAUNSEE          KS   BROADCAST MEDIA

            RELAYED VIA CHANNEL 49

&&

BYRNE
Local storm report, Jun 2, 11:04 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1104 AM CDT MON JUN 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 AM     FLASH FLOOD      MANHATTAN               39.18N 96.57W
06/02/2008                   RILEY              KS   LAW ENFORCEMENT

            ANDERSON AVENUE IS CLOSED WEST OF MANHATTAN.

&&

CRAVEN
Local storm report, Jun 2, 11:07 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1107 AM CDT MON JUN 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 AM     TSTM WND GST     GARNETT                 38.28N 95.24W
06/02/2008  E75 MPH          ANDERSON           KS   EMERGENCY MNGR

&&

BYRNE
Local storm report, Jun 2, 11:13 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1113 AM CDT MON JUN 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     TSTM WND GST     SILVER LAKE             39.10N 95.86W
06/02/2008  E70 MPH          SHAWNEE            KS   DEPT OF HIGHWAYS

&&

BYRNE

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 7:36 AM CDTSevere Thunderstorm WarningTOPRepublic39 min
Jun 2, 7:52 AM CDTSevere Thunderstorm WarningTOPClay, Cloud, Republic, Washington38 min
Jun 2, 8:02 AM CDTSevere Thunderstorm WarningTOPRepublic43 min
Jun 2, 8:15 AM CDTSevere Thunderstorm WarningTOPClay, Cloud45 min
Jun 2, 8:18 AM CDTSevere Thunderstorm WarningTOPCloud, Republic42 min
Jun 2, 8:28 AM CDTSevere Thunderstorm WarningTOPMorris47 min
Jun 2, 8:54 AM CDTSevere Thunderstorm WarningTOPClay51 min
Jun 2, 8:57 AM CDTSevere Thunderstorm WarningTOPGeary, Riley48 min
Jun 2, 8:58 AM CDTSevere Thunderstorm WarningTOPCloud47 min
Jun 2, 9:11 AM CDTSevere Thunderstorm WarningTOPCloud, Republic31 min
Jun 2, 9:12 AM CDTSevere Thunderstorm WarningTOPLyon, Morris, Wabaunsee63 min
Jun 2, 9:26 AM CDTSevere Thunderstorm WarningTOPClay, Geary, Riley34 min
Jun 2, 9:28 AM CDTFlash Flood WarningTOPClay, Cloud4 hr
Jun 2, 9:29 AM CDTSevere Thunderstorm WarningTOPPottawatomie, Wabaunsee46 min
Jun 2, 9:37 AM CDTSevere Thunderstorm WarningTOPCoffey, Osage38 min
Jun 2, 9:40 AM CDTSevere Thunderstorm WarningTOPCloud35 min
Jun 2, 9:44 AM CDTSevere Thunderstorm WarningTOPClay31 min
Jun 2, 9:57 AM CDTSevere Thunderstorm WarningTOPGeary, Riley, Wabaunsee48 min
Jun 2, 10:00 AM CDTSevere Thunderstorm WarningTOPOsage45 min
Jun 2, 10:00 AM CDTSevere Thunderstorm WarningTOPClay, Geary, Riley30 min
Jun 2, 10:06 AM CDTSevere Thunderstorm WarningTOPClay24 min
Jun 2, 10:13 AM CDTSevere Thunderstorm WarningTOPAnderson, Coffey, Franklin, Osage62 min
Jun 2, 10:14 AM CDTFlash Flood WarningTOPRiley4 hr
Jun 2, 10:20 AM CDTSevere Thunderstorm WarningTOPCoffey55 min
Jun 2, 10:28 AM CDTSevere Thunderstorm WarningTOPClay, Dickinson, Geary, Riley32 min
Jun 2, 10:40 AM CDTSevere Thunderstorm WarningTOPGeary, Osage, Riley, Shawnee, Wabaunsee50 min
Jun 2, 10:55 AM CDTSevere Thunderstorm WarningTOPGeary, Riley30 min
Jun 2, 10:57 AM CDTSevere Thunderstorm WarningTOPAnderson, Franklin43 min
Jun 2, 11:14 AM CDTSevere Thunderstorm WarningTOPShawnee31 min
Jun 2, 11:17 AM CDTSevere Thunderstorm WarningTOPDouglas, Jefferson43 min
Jun 2, 11:28 AM CDTSevere Thunderstorm WarningTOPDouglas, Jefferson, Osage, Shawnee62 min
Jun 2, 11:33 AM CDTFlash Flood WarningTOPDouglas, Jefferson4 hr
Jun 2, 11:50 AM CDTSevere Thunderstorm WarningTOPFranklin, Osage55 min
Jun 2, 12:45 PM CDTAreal Flood AdvisoryTOPFranklin3 hr
Jun 2, 2:11 PM CDTRiver Flood WarningTOPCloud17 hr
Jun 2, 2:11 PM CDTRiver Flood WarningTOPClay53 hr

Nearby

Flash Flood Warnings in Kansas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.